# SDR ASOA2015050812789

- Difficulty date: April 13, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,664 hours, 12,241 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER T/E MADE CONTACT WITH TAIL STAND PULL OUT SLIDER.  COMPLIED WITH SRM 51-41-01-201-001-A01 RUDDER REPAIR TOTAL HINGE LINE ROTATIONAL INERTIA IS 167.04, REPAIR WEIGHT .450, REMOVED WEIGHT .160, HINGE LINE IS 24".   RECEIVED EC/TC EO 900-55-0005 & COMPLIED WITH EC/TC EO 900-55-0005, REPAIR RUDDER SKIN LT SIDE & RT SIDE, SRM 55-41-01-201-001, AS WRITTEN.
